16 Nov 2010
I definitely would not mix the two. Children react in different ways to different meds. U should probably talk to your child's pediatrician about what can be given for insomnia. It is very important that children get the proper amt of sleep, especially on school nights. If the pediatrician prescribes a med to help your child sleep just be very careful so he/she does not become dependent. Maybe don't give it to them every night. Your dr should explain all that along with side effects. GOOD LUCK TO U AND YOUR LITTLE ONE, Anna
15 Nov 2010
Benadryl (Antihistamine) may be no more effective than placebo for insomnia. In fact, antihistamines may promote wakefulness in children.
Additionally, the combination of Zytrec (Cetirizine) & Benadryl may increase the risk of constipation.
Melatonin, given a few hours before bedtime, has been shown to improve sleep onset and sleep duration in kids.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I noticed she has now seemed to develope shaking in her hands and almost a wild eye look in her eyes and sometimes swelling in her hands. I am ...
2 answers • 3 Dec 2011
During narcotic withdrawl, and use of Suboxone, I mean specifically.
2 answers • 3 Mar 2012
Benadryl Allergy & Cold - I took two benadryl pills. I got very sleepy a little later then all of a?
... sudden when i layed down i feel a jerky feeling all over my body. W caused this and what can i do for this symptom?
4 answers • 26 Jun 2014
... experienced this, and if so, how did it resolve? Her entire arm swelled up and turned bumpy red, and even blistered in spots. The doctors are not ...
1 answer • 17 Feb 2015